# SDR HEEA086612

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,054 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 212061210001
- Condition: Cracked
- Location: Exhaust Stack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST STACK DUCT HAS LARGE CRACKS. REPLACED.
